# SDR ASAA2015092713235

- Difficulty date: September 27, 2015
- Submitted: September 29, 2015
- Operation: Air carrier
- Aircraft: N403AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41730
- Aircraft time: 11,511 hours, 3,702 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DATA LINK FULL, ACFT GROUNDED.  PERFORMED QRH PROCEDURE, NORMAL OPS RESTORED.
